“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 725
School of Mathematics
  Title:   The stable forking conjecture and generic structures
  Author(s):  M. Pourmahdian
  Status:   Published
  Journal: Arch. Math. Logic
  Vol.:  42
  Year:  2003
  Pages:   415-421
  Supported by:  IPM
We prove that for any simple theory which is constructed via Fräissé-Hrushovski method, if the forking independence is the same as the d-independence then the stable forking property holds.

Download TeX format
back to top
scroll left or right